# SDR REXA2025020500127

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318215S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FWD SILL ANGLE IS CORRODED. REMOVED UNSERVICEABLE PAX DOOR UPPER FWD SILL ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR UPPER FWD SILL ANGLE P/N SH670-31821-5S IAW CRJ900 SRM 51-42-06-001-001-A01.
